# SDR REXA201100013

- Difficulty date: January 9, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 14,865 hours, 12,532 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE.  DEFERRED IAW MEL.  INTEGRATED PSEU AND FOUND CODES (S22DOWNFAR, S30DOWNFAR, S31DOWNFAR, S32DOWNFAR, DI14DOWNON, DI15DOWNON) PERFORMED SERVICING OF NLG STRUT IAW AMM 12-12-32.  OPS CHECK GOOD.  C/W PA 05-018A THIS CLOSES WO 299210.  THIS CLEARS DM 36280.  OK FOR SERVICE.  GEAR SWING OPS CHECK GOOD IAW AMM 32-30-00.
